Growth fluctuations in a class of deposition models
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 4, p. 639-685
@article{AIHPB_2003__39_4_639_0,
     author = {Bal\'azs, M\'arton},
     title = {Growth fluctuations in a class of deposition models},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {39},
     number = {4},
     year = {2003},
     pages = {639-685},
     doi = {10.1016/S0246-0203(03)00019-0},
     zbl = {1029.60075},
     mrnumber = {1983174},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2003__39_4_639_0}
}
Balázs, Márton. Growth fluctuations in a class of deposition models. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 4, pp. 639-685. doi : 10.1016/S0246-0203(03)00019-0. http://www.numdam.org/item/AIHPB_2003__39_4_639_0/

[1] P.A. Ferrari, L.R.G. Fontes, Current fluctuations for the asymmetric simple exclusion process, Ann. Probab. 22 (1994) 820-832. | MR 1288133 | Zbl 0806.60099

[2] M. Prähofer, H. Spohn, Current Fluctuations for the Totally Asymmetric Simple Exclusion Process, Progress of Probab.: In and out Equilibrium; Probability with a Physics Flavor, 51, Birkhäuser, 2002. | MR 1901953 | Zbl 1015.60093

[3] B. Tóth, B. Valkó, Between equilibrium fluctuations and eulerian scaling: perturbation of equilibrium for a class of deposition models, J. Stat. Phys. 109 (1/2) (2002) 177-205. | MR 1927918 | Zbl 1027.82031

[4] B. Tóth, W. Werner, Hydrodynamic Equations for a Deposition Model, Progress of Probab.: In and out Equilibrium; Probability with a Physics Flavor, 51, Birkhäuser, 2002. | MR 1901955 | Zbl 1013.35053

[5] F. Rezakhanlou, Microscopic structure of shocks in one conservation laws, Ann. Inst. H. Poincaré Anal. Non Linéaire 12 (2) (1995) 119-153. | Numdam | MR 1326665 | Zbl 0836.76046

[6] P.A. Ferrari, Shock fluctuations in asymmetric simple exclusion, Probab. Theory Related Fields 91 (1992) 81-102. | MR 1142763 | Zbl 0744.60117

[7] T.M. Liggett, Existence theorems for infinite particle systems, Trans. Amer. Math. Soc. 165 (1972) 471-481. | MR 309218 | Zbl 0239.60072

[8] E.D. Andjel, Invariant measures for the zero range process, Ann. Probab. 10 (3) (1982) 325-547. | MR 659526 | Zbl 0492.60096

[9] F. Spitzer, Interaction of markov processes, Adv. Math. 5 (1970) 246-290. | MR 268959 | Zbl 0312.60060

[10] T.M. Liggett, Interacting Particle Systems, Springer-Verlag, 1985. | MR 776231 | Zbl 0559.60078

[11] C. Quant, On the construction and stationary distributions of some spatial queueing and particle systems, Ph.D. Thesis, Utrecht University, 2002.

[12] J. Neveu, Mathematical Foundations of the Calculus of Probability, Holden-Day, San Francisco, 1965. | MR 198505 | Zbl 0137.11301

[13] M. Balázs, Microscopic shape of shocks in a domain growth model, J. Stat. Phys. 105 (3/4) (2001) 511-524. | MR 1871655 | Zbl 1017.82035

[14] T.M. Liggett, Coupling the simple exclusion process, Ann. Probab. 4 (1976) 339-356. | MR 418291 | Zbl 0339.60091

[15] T.M. Liggett, Stochastic Interacting Systems: Contact, Voter and Exclusion Processes, Springer-Verlag, 1999. | MR 1717346 | Zbl 0949.60006

[16] J. Lamperti, Probability: A Survey of the Mathematical Theory, Benjamin, 1966. | MR 206996 | Zbl 0147.15502

[17] S.C. Port, C.J. Stone, Infinite particle systems, Trans. Amer. Math. Soc. 178 (1973) 307-340. | MR 326868 | Zbl 0283.60057